Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the Diophantine equation X² - (2²ᵐ + 1) Y⁴ = -2²ᵐ

Title data

Stoll, Michael ; Walsh, P. G. ; Yuan, Pingzhi:
On the Diophantine equation X² - (2²ᵐ + 1) Y⁴ = -2²ᵐ.
In: Acta Arithmetica. Vol. 139 (2009) Issue 1 . - pp. 57-63.
ISSN 0065-1036
DOI: https://doi.org/10.4064/aa139-1-5

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: quartic equations; Lucas sequences; Diophantine approximations
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Jan 2015 13:22
Last Modified: 12 Feb 2015 10:22
URI: https://eref.uni-bayreuth.de/id/eprint/4895